Boundary-value problems for a class of first order partial differential equations in Sobolev spaces and applications to the Euler flow

H. Beirão da Veiga

Rendiconti del Seminario Matematico della Università di Padova (1988)

  • Volume: 79, page 247-273
  • ISSN: 0041-8994

How to cite

top

Beirão da Veiga, H.. "Boundary-value problems for a class of first order partial differential equations in Sobolev spaces and applications to the Euler flow." Rendiconti del Seminario Matematico della Università di Padova 79 (1988): 247-273. <http://eudml.org/doc/108099>.

@article{BeirãodaVeiga1988,
author = {Beirão da Veiga, H.},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {Euler flow; Cauchy problems; Cauchy-Dirichlet problems; stationary problem; unique solvability; evolution problem},
language = {eng},
pages = {247-273},
publisher = {Seminario Matematico of the University of Padua},
title = {Boundary-value problems for a class of first order partial differential equations in Sobolev spaces and applications to the Euler flow},
url = {http://eudml.org/doc/108099},
volume = {79},
year = {1988},
}

TY - JOUR
AU - Beirão da Veiga, H.
TI - Boundary-value problems for a class of first order partial differential equations in Sobolev spaces and applications to the Euler flow
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1988
PB - Seminario Matematico of the University of Padua
VL - 79
SP - 247
EP - 273
LA - eng
KW - Euler flow; Cauchy problems; Cauchy-Dirichlet problems; stationary problem; unique solvability; evolution problem
UR - http://eudml.org/doc/108099
ER -

References

top
  1. [1] C. Bardos - D. BREZIS - H. BREZIS, Perturbations singulières et prolongements maximaux d'opérateurs positifs, Arch. Rat. Mech. Analysis, 53 (1973), pp. 69-100. Zbl0281.47028MR348247
  2. [2] C. Bardos - J. RAUCH, Maximal positive boundary value problems as limits of singular perturbation problems, Trans. Amer. Math. Soc., 270 (1982), pp. 377-408. Zbl0485.35010MR645322
  3. [3] H. Beirão Da Veiga, On an Euler type equation in Hydrodynamics, Ann. Mat. Pura Appl., 125 (1980), pp. 279-295. Zbl0576.76010MR605211
  4. [4] H. Beirão Da Veiga - A. Valli, Existence of C∞ solutions of the Euler equations for non-homogeneous fluids, Comm. Partial Diff. Eq., 5 (1980), pp. 95-107. Zbl0437.35059
  5. [5] H. Beirão Da Veiga, Homogeneous and non-homogeneous boundary value problems for first order linear hyperbolic systems arising in fluid mechanics, Comm. in Partial Differential Equations, part I: 7 (1982), pp. 1135-1149; part II: 8 (1983), pp. 407-432. Zbl0503.35052
  6. [6] H. Beirão Da Veiga, An Lp-theory for the n-dimensional, stationary, compressible, Navier-Stokes equations, and the incompressible limit for compressible fluids. The equilibrium solutions, Comm. Math. Phys., 109 (1987), pp. 229-248. Zbl0621.76074MR880415
  7. [7] H. Beirão Da Veiga, On a stationary transport equation, Ann. Univ. Ferrara, 32 (1986), pp. 79-91. Zbl0641.35006MR901589
  8. [8] H. Beirão Da Veiga, Existence results in Sobolev spaces for a stationary transport equation, U.T.M. 203, June 1986, Univ. Trento, to appear in the volume dedicated by « Ricerche di Matematica », to the memory of Professor C. Miranda. Zbl0691.35087MR956025
  9. [9] H. Beirão Da Veiga, Kato's perturbation theory and well-posedness for the Euler equations in bounded domains, Arch. Rat. Mech. Anal., to appear. Zbl0672.35044
  10. [10] J.P. Bourguignon - H. Brezis, Remarks on the Euler equation, J. Funct. Analysis, 15 (1974), pp. 341-363. Zbl0279.58005MR344713
  11. [11] D.G. Ebin - J. E. MARSDEN, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of Math., 92 (1970), pp. 102-163. Zbl0211.57401MR271984
  12. [12] K.O. Friedrichs, Symmetric positive linear differential equations, Comm. Pure Appl. Math., 11 (1958), pp. 333-418. Zbl0083.31802MR100718
  13. [13] D. Fujiwara - H. Morimoto, An Lr-theorem of the Helmholtz decomposition of vector fields, J. Fac. Sci. Univ. Tokyo, 24 (1977), pp. 685-700. Zbl0386.35038MR492980
  14. [14] T. Kato, Linear evolution equations of « hyperbolic » type, J. Fac. Sci. Univ. Tokyo, 17 (1970), pp. 241-258. Zbl0222.47011MR279626
  15. [15] T. Kato, Linear evolution equations of « hyperbolic » type II, J. Math. Soc. Japan, 25 (1973), pp. 648-666. Zbl0262.34048MR326483
  16. [16] T. Kato, Quasi-linear equations of evolution, with applications to partial differential equations, in « Spectral theory and differential equations », Lecture Notes in Mathematics, vol. 448, Springer-Verlag (1975). Zbl0315.35077MR407477
  17. [17] T. Kato - C. Y. LAI, Nonlinear evolution equations and the Euler flow, J. Funct. Analysis, 56 (1984), pp. 15-28. Zbl0545.76007MR735703
  18. [18] R.V. Kohn - B.D. Lowe, A variational method for parameter identification, to appear. Zbl0636.65127MR934704
  19. [19] P.D. Lax - R.S. Phillips, Local boundary conditions for dissipative symmetric linear differential operators, Comm. Pure Appl. Math., 13 (1960), pp. 427-455. Zbl0094.07502MR118949
  20. [20] A. Majda - S. Osher, Initial boundary value problems for hyperbolic equations with uniformly characteristic boundary, Comm. Pure Appl. Math., 28 (1975), pp. 607-675. Zbl0314.35061MR410107
  21. [21] J. Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity, Trans. Amer. Math. Soc., 291 (1985), pp. 167-187. Zbl0549.35099MR797053
  22. [22] J. Rauch - F. Massey, Differentiability of solutions to hyperbolic initial-boundary value problems, Trans. Amer. Math. Soc., 189 (1974), pp. 303-318. Zbl0282.35014MR340832
  23. [23] S. Schochet, Singular limits in bounded domains for quasilinear symmetric hyperbolic systems having a vorticity equation, to appear. Zbl0633.35047MR891336
  24. [24] R. Temam, On the Euler equations of incompressible perfect fluids, J. Funct. Analysis, 20 (1975), pp. 32-43. Zbl0309.35061
  25. [25] H. Beirão da Veiga, An well-posedness theorem for nonhomogeneous inviscid fluids via a perturbation theorem, to appear. Zbl0682.35012

Citations in EuDML Documents

top
  1. Silvano Delladio, Some remarks on time-dependent evolution systems in the hyperbolic case
  2. Paolo Secchi, On the equations of ideal incompressible magneto-hydrodynamics
  3. Mariarosaria Padula, On the exterior steady problem for the equations of a viscous isothermal gas
  4. Emanuela Casella, Paola Trebeschi, A global existence result in Sobolev spaces for MHD system in the half-plane
  5. Antonín Novotný, About steady transport equation I – L p -approach in domains with smooth boundaries
  6. Patrick Dutto, Jean-Luc Impagliazzo, Antonin Novotny, Schauder estimates for steady compressible Navier-Stokes equations in bounded domains

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.